The Three Dresses

Richards, J. orcid.org/0009-0004-9979-0715 (2024) The Three Dresses. Marvels and Tales: Journal of Fairy-Tale Studies, 37 (2). pp. 310-321. ISSN 1521-4281

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© The Author 2023. This is an author produced version of an article accepted for publication in Project MUSE. Uploaded in accordance with the publisher's self-archiving policy.

Dates:
  • Published: 4 April 2024
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Arts, Humanities and Cultures (Leeds) > School of English (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 09 Apr 2024 11:57
Last Modified: 10 May 2024 16:22
Published Version: https://muse.jhu.edu/article/923688
Status: Published
Publisher: Wayne State University Press
Open Archives Initiative ID (OAI ID):

Export

Statistics